# SDR WVER2017082424301

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 18,899 hours, 17,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE ON LOWER FUSELAGE SKIN PANEL LOCATED BETWEEN BS 1031 - 1051, STRINGERS 21R AND 26R. DAMAGE CAUSED BY AIR CONDITIONING EXTERNAL CONNECTION COVER AND LANYARD STRIKING FUSELAGE
